# SDR FDEA201711163312

- Difficulty date: November 16, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46930
- Aircraft time: 102,199 hours, 34,185 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: NRC60552
- Part serial: MAC22
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT I/B FLAP TOP SURFACE HAS A DENTED CREASE. REPAIRED PER SRM 57-10-00 FIG 85 VOL 1.
